zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A note on the finite element method for the space-fractional advection diffusion equation. (English) Zbl 1189.65288
Summary: A note on the finite element method for the space-fractional advection diffusion equation with non-homogeneous initial-boundary condition is given, where the fractional derivative is in the sense of Caputo. The error estimate is derived, and the numerical results presented support the theoretical results.
MSC:
65N30Finite elements, Rayleigh-Ritz and Galerkin methods, finite methods (BVP of PDE)
26A33Fractional derivatives and integrals (real functions)
35R11Fractional partial differential equations
References:
[1]Deng, W. H.; Li, C. P.: The evolution of chaotic dynamics for fractional unified system, Phys. lett. A 372, 401-407 (2008) · Zbl 1217.37026 · doi:10.1016/j.physleta.2007.07.049
[2]Li, C. P.; Peng, G. J.: Chaos in Chen’s system with a fractional order, Chaos solitons fractals 22, No. 2, 443-450 (2004) · Zbl 1060.37026 · doi:10.1016/j.chaos.2004.02.013
[3]Li, C. P.; Deng, W. H.: Remark on fractional derivatives, Appl. math. Comput. 187, 777-784 (2007) · Zbl 1125.26009 · doi:10.1016/j.amc.2006.08.163
[4]Heymans, N.; Podlubny, I.: Physical interpretation of initial conditions for fractional differential equations with Riemann–Liouville fractional derivatives, Rheol. acta. 45, 765-772 (2006)
[5]Biler, P.; Woyczynski, W. A.: Global and exploding solutions for nonlocal quadratic evolution problems, SIAM J. Appl. math. 59, 845-869 (1998) · Zbl 0940.35035 · doi:10.1137/S0036139996313447
[6]Bergh, J.; Löfström, J.: Interpolation spaces, an introduction, (1976)
[7]Roop, J. P.: Computational aspects of FEM approximation of fractional advection dispersion equations on bounded domains in R2, J. comput. Appl. math. 193, 243-268 (2006) · Zbl 1092.65122 · doi:10.1016/j.cam.2005.06.005
[8]Fix, G. J.; Roop, J. P.: Least square finite-element solution of a fractional order two-point boundary value problem, Comput. math. Appl. 48, 1017-1033 (2004) · Zbl 1069.65094 · doi:10.1016/j.camwa.2004.10.003
[9]Ervin, V. J.; Roop, J. P.: Variational formulation for the stationary fractional advection dispersion equation, Numer. methods partial differential equations 22, 558-576 (2006) · Zbl 1095.65118 · doi:10.1002/num.20112
[10]Adams, R. A.: Sobolev spaces, (1975)
[11]Brenner, S. C.; Scott, L. R.: The mathematical theory of finite element methods, (1994)
[12]Heywood, J. G.; Rannacher, R.: Finite element approximation of the nonstationary Navier–Stokes problem, part IV: Error analysis for second-order time discretization, SIAM J. Numer. anal. 2, 353-384 (1990) · Zbl 0694.76014 · doi:10.1137/0727022
[13]Chen, J. H.; Liu, F.: Analysis of stability and convergence of numerical approximation for the Riesz fractional reaction-dispersion equation, J. Xiamen univ. (Natural science) 45, No. 4, 465-469 (2006) · Zbl 1106.65114
[14]Ray, S. S.; Chaudhuri, K. S.; Bera, R. K.: Application of modified decomposition method for the analytical solution of space fractional diffusion equation, Appl. math. Comput. 196, 294-302 (2008) · Zbl 1133.65119 · doi:10.1016/j.amc.2007.05.048